# SDR DALA2016101907403

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT O/B GALLEY SUPPORT STRUCTURE STATION 277 + 14 CORROSION AROUND GALLEY MOUNT.  MAINTENANCE REMOVED INTERCOSTAL AT STATION 277 TO 294 RBL 41.80.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.
